14 - 858 - 3 months ago

My husband and I have been together 10 years. He performed oral all the time with no issues... But lately, his lips swell, becoming painful 2 days after... And the reaction last at least a week. Seriously, it's happened every time for the past 3 months.
I've been to the doctors twice, no stds, no infections. He's been to the doctor with no luck... He's been tested, Clean. I've always used the same soap, nothing has changed in that aspect.
I dont understand it, it's been frustrating since oral is the only way I can have an orgasim and actually get going. Which means I'm sexually frustrated, don't want to be touched, and constantly worry about infecting him.

I have tried to change soaps, hoping it was an allergic reaction. No luck. Tried after showering... Still happened. Any advice, ideas?

Brittany - 31yo - level 21

Your reaction:

Reactions (14)

3 months ago

I'd suggest going to the toy store togetherand getting a good vibrator. Take him with you so he feels included. Get something small, like a little bullet that you can use in yourself while he's penetrating you. That way you both can have an orgasm.

melissa - 32yo - level 6 -
7
- Report
Add a comment Send
3 months ago

I was also going to guess something that you've eaten that he is allergic to.
Could you possibly have a UTI, yeast, or bacterial infection (wouldn't show up on an STD test)?
Hopefully you find an answer soon.

Elizabeth - level 1 -
4
- Report
3 months ago

I have had everything checked... Literally, everything. No uti, no yeast, no bacterial. She even put me on an antibiotic to make sure if wasn't anything.

Brittany - 31yo - level 21 -
Report
3 months ago

Kind of a side note, but you seriously can't get off with anything but oral? You don't masturbate? You don't have any toys? You don't give him any kind of direction when you are having sex? You don't play with your clit while you're having sex? Sorry to be a little graphic, but there are lots.of ways to have an orgasm.

Jim - 48yo - level 28 -
Report
Add a comment Send
3 months ago

With everything being cleared through the doctor, it almost sounds like it is a psychosomatic response that his body is giving off. Are there other things going on in the relationship that are causing stress or things that are not being discussed? Is he experiencing any stress at work or in other areas of his life that he's not opening up about?

Tara - 42yo - level 16 -
3
- Report
Add a comment Send
3 months ago

It could be the ph balance of your vagina is different than what it has been before and that's what is irritating his lips.

Alisha - 32yo - level 27 -
2
- Report
3 months ago

If the pH balance changed that much it would be from an infection. Vaginas don't just change pH for fun. So if she's had all that checked out, it's not that

Sam - 19yo - level 44 -
Report
Add a comment Send
3 months ago

Sounds like a stubble problem. Try waxing instead of shaving

Scotty - 31yo - level 10 -
2
- Report
Add a comment Send
3 months ago

Time for a check up for u both and Some old school dental dam my help best of luck 💜🖤💙1luv

Oozy - 29yo - Dating - level 7 -
1
- Report
Add a comment Send
3 months ago

For starters, don't wash mucous areas with soap! It destroys the pH balance. Just water is all the pussy needs.

Isabella - 41yo - level 20 -
1
- Report
Add a comment Send
3 months ago

........ get checked out

Mo - 35yo - level 1 -
1
- Report
Add a comment Send
3 months ago

Probably have a yest infection or bacterial infection its normal

Heather - 29yo - level 12 -
1
- Report
3 months ago

I have had everything checked... Literally, everything. No uti, no yeast, no bacterial. She even put me on an antibiotic to make sure if wasn't anything.

Brittany - 31yo - level 21 -
Report
Add a comment Send
3 months ago

Sounds like pussy stubs. Get that stuff WAXED.

Antonio - 21yo - level 8 -
1
- Report
Add a comment Send
3 months ago

something you're personally eating he's probably allergic to and it's coming out through you. Have you been eating a certain food a lot lately?

Sabrina - 36yo - level 9 -
1
- Report
3 months ago

I was thinking the same thing.

Elizabeth - 39yo - level 30 -
Report
3 months ago

I started a new medication... Could that have an effect?

Brittany - 31yo - level 21 -
Report
3 months ago

Absolutely that could have an effect! Everyone's body chemistry changes over time and adding a new medication to your system could definitely be affecting him physically.

Jim - 48yo - level 28 -
Report
Add a comment Send
3 months ago

Your secreting something that he's allergic to maybe something in your diet has changed or he has become allergic to something in your diet if not I suggest he uses a dental dam

William - 55yo - level 1 -
0
- Report
Add a comment Send
3 months ago

Keep investigating but as oozy said, use a dental dam in the mean time! If that doesnt work for you i’d do as someone else suggested and get a sex toy to help you orgasm. Good luck!

Chloé - 25yo - level 39 -
0
- Report
Add a comment Send
3 months ago

What about gonorrhea?

Sandee - 45yo - level 39 -
0
- Report
3 months ago

She said they have both been checked and there is no STD or UTI or yeast infection of any kind. I seriously don't understand why people don't read the entire post before they reply.

Jim - 48yo - level 28 -
Report
Add a comment Send

Your reaction:

Similar discussions

Trending discussions

Recent discussions